# SDR UALA2010071202479

- Difficulty date: July 8, 2010
- Submitted: July 14, 2010
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 70,809 hours, 20,527 cycles
- Engine: Pwa PW2037
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N2800104
- Part serial: 763
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROX 4 DROPS PER SEC DRIPPING FROM I/B TRAILING EDGE FLAP I/B END & SEVERAL AREAS OF DELAMINATION AT LOWER SURFACE.  ACCOMPLISHED ON DOCK WU W4611N.   REPLACED AFT FLAP PER MM.
